# SDR TWRA9717

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND FORWARD CEILING LIGHT, LEFT SIDE OF 'E' ZONE WILL NOT ILLUMINATE.  REMOVED AND REPLACED CEILING LIGHT ASSEMBLY PER MM 33-51-00.  OPS CHECKED OK.  (M)
